# SDR SWIA2021082060573

- Difficulty date: June 11, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION IN MULTIPLE AREAS ON RH SIDE SEAT RAIL FS485.00 TO FS565.00 (MARKED WITH FLAG AND IN RED)     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED RH SIDE SEAT RAIL AT FS485 - FS565 REF CRJ900 AMM 53-00-49-000-801-A07 AND AMM 53-00-49-400-801-A07.  SEE CONTINUE CARD FOR DETAILS.
